# SDR NACA2023012620001

- Difficulty date: January 22, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,454 hours, 14,639 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OFF LIGHT WOULD NOT ILLUMINATE WHEN OFF. CLEANED AND RESECURED CANNON PLUG ON RH FLOW CONTROL AND SHUTOFF VALVE CLOSEPOSITION SYSTEM SWITCH PER SWPM 20-60-01 OPS CHECK PER AMM 21-51-00 OPS CHECK GOOD.
